# SDR UPS04543334

- Difficulty date: October 11, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Bird Strike
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE LEFT WING LWR INBOARD SURFACE PANEL.  DAMAGE MEASURED MORE THAN 8 INCHES DIAMETER DELAMINATION 511FB.  REMOVED PANEL 511FB FOR REPAIR TD0559172.  REINSTALLED SAME PANEL WITH SERVICEABLE REPAIR FROM SIA.  OK FOR SERVICE.
